Coverart for item
The Resource Nonlinear commutators in interpolation theory, Nigel J. Kalton

Nonlinear commutators in interpolation theory, Nigel J. Kalton

Label
Nonlinear commutators in interpolation theory
Title
Nonlinear commutators in interpolation theory
Statement of responsibility
Nigel J. Kalton
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1946-
http://library.link/vocab/creatorName
Kalton, Nigel J.
Dewey number
  • 510 s
  • 515.7/24
Index
no index present
LC call number
  • QA3
  • QA323
LC item number
.A57 no. 385
Literary form
non fiction
Nature of contents
bibliography
Series statement
Memoirs of the American Mathematical Society,
Series volume
no. 385 (May 1988)
http://library.link/vocab/subjectName
  • Interpolation spaces
  • Commutators (Operator theory)
  • Banach spaces
  • Hardy spaces
Label
Nonlinear commutators in interpolation theory, Nigel J. Kalton
Instantiates
Publication
Note
"Volume 73, number 385."
Bibliography note
Bibliography: pages 84-85
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
17648934
Dimensions
26 cm
Extent
iv, 85 pages
Lccn
88006240
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Label
Nonlinear commutators in interpolation theory, Nigel J. Kalton
Publication
Note
"Volume 73, number 385."
Bibliography note
Bibliography: pages 84-85
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
17648934
Dimensions
26 cm
Extent
iv, 85 pages
Lccn
88006240
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...